MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RotaWire? Drive and wireClip? Torquer; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION RotaWire? Drive and wireClip? Torquer; catheter, coronary, atherectomy
Model Number H74939462001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/14/2026
Type of Reportable Event Malfunction

Brand Name
RotaWire? Drive and wireClip? Torquer
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key50130991
Report Number2124215-2026-41711
Device Sequence Number16084123
Product Code MCX
UDI-Device Identifier08714729996255
UDI-Public(01)08714729996255(17)270320(10)36112665
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939462001
Device Catalogue NumberH74939462001
Device Lot Number0036112665
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date09/10/2026
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale